# SDR QXEA2024041500102

- Difficulty date: April 2, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: UNKNOWN
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE MECHANISM CABLE SHEATHING PULLING FROM UPPER SWAGGED END. REPAIRED R1 DOOR EVACUATION SLIDE MECHANISM CABLE SHEATHING AT UPPER SWAGGED END PER HORIZON COC AMM 52-41-40 MCN NO E520113-01 REF AMM 52-41-40, 52-41-00.
